Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A geometric approach to the representations of the full linear group over a Galois field

Author: R. Steinberg
Journal: Trans. Amer. Math. Soc. 71 (1951), 274-282
MSC: Primary 20.0X
MathSciNet review: 0043784
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer and C. Nesbitt, On the modular characters of groups, Ann. of Math. (2) 42 (1941), 556–590. MR 0004042 (2,309c)
  • [2] G. Frobenius, Über Relationen zwischen den Charakteren einer Gruppe und denen ihrer Untergruppen, Preuss. Akad. Wiss. Sitzungsber. (1898) pp. 501-515.
  • [3] -, Über die Charaktere der symmetrische Gruppe, Preuss. Akad. Wiss. Sitzungsber. (1900) pp. 516-534.
  • [4] F. D. Murnaghan, The theory of group representations, Baltimore, 1938.
  • [5] R. Steinberg, Representations of the linear fractional groups, Thesis, 1948, University of Toronto Library.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

PII: S 0002-9947(1951)0043784-0
Article copyright: © Copyright 1951 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia